# SDR AU980637

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Maule M-7-235
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Plate
- Part number: M18
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD LT CROSS BRACE PLATE CORRODED ALLOWING THE ATTACHMENT PIN TO PULL THROUGH THE PLATE.
